Dim and anger

by Melissa
(North Carolina)

I just took some dim today and I feel extremely angry... it's really weird... and I look really bloated today.

Can this happen? What is this from?

I have taken Dim before and it hasn't affected me like this...

The weird part is I'll take Dim and look more bloated... and then the next day when I get up in the morning it looks like my pants are literally falling off and that I've lost weight... I"m confused...

Some helpful insight would be appreciated! Thank you!

Comments for Dim and anger

Click here to add your own comments

Jun 25, 2010
Dim and anger
by: Wray

Hi Melissa DIM has partial estrogen receptor agonist and antagonistic activity. I can only assume it activated the oestrogen receptors initially, which would cause the bloating and anger. Oestrogen is potent hormone causing water retention, mood swings and of course it suppresses progesterone which is equally potent at getting rid of excess water, and calming us. Once the initial activation was over the antagonistic activity would kick in. The other possibility are the excipients in the DIM you took recently caused the problem, as you say it hasn't affected you before. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Blog contributions.


Search over 7,500 pages on this site...